# SDR 2019F00063

- Difficulty date: August 24, 2018
- Submitted: August 24, 2018
- Operation: General aviation
- Aircraft: N895BB
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20156
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 245633
- Condition: Wrong Part
- Location: Zone 700
- Component: Main Wheel, Bfgoodrich
- Component part number: 316091
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON OVERHAUL OF A MAIN WHEEL ASSEMBLY P/N: 3-1609-1 S/N: 0919 AT AIRCRAFT SPECIALTIES IN OMAHA, NE ASI NOTICED THE WRONG P/N: LOCK RING FOR THE WHEEL HAVES WAS INSTALLED. IT HAD P/N: 245-633 WHEN THE CORRECT P/N: IS 245-616. THE CORRECT PART WAS ORDERED AND INSTALLED DURING OVERHAUL. 
THE WHEEL ASSEMBLY WAS ORIGINAL EQUIPMENT ON THE AIRCRAFT FROM DELIVERY AND THE ASSEMBLY HAS ONLY BEEN OVERHAULED HERE AT BJI AND ASI. IT WAS DISCOVERED THAT THE WRONG P/N IS FOR A CITATION SOVEREIGN (MODEL 680) MAIN WHEEL AND BELIEVED TO BEEN INSTALLED ON THE WHEEL FROM NEW BY BF GOODRICH. BOTH PARTS LOOK IDENTICAL (ACCEPT THE P/N) AND THERE IS NO REQUIREMENT TO INSPECT THIS RING AT ANY INSPECTION. BJI DOES NOT AND HAS NEVER OWNED A SOVEREIGN AND THE DOM ON THE ORIGINAL RING (WRONG P/N) AND WHEEL ARE WITHIN 2 MONTHS IN 2007.
BJI NOTIFIED BOMBARDIER ABOUT THIS AND THEY REACHED OUT TO THE PART MANUFACTURE AND ASI TO NOTIFY THEM OF THE ISSUE THAT WAS DISCOVERED.
